# SDR TWAA9807317

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 4L BROKEN JUST FORWARD OF FORMER 160.  REPAIRED PER SRM 53-02, FIG 18 PAGE 48.  (M)
